# SDR RAIA00609028

- Difficulty date: September 19, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,514 hours, 17,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5491-STL-EMERGENCY LIGHT INOP.  MAINTENANCE CYCLED POWER TO THE EMERGENCY LIGHTS. NO DEFECTS NOTED.
